# SDR UPS03240306

- Difficulty date: February 14, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  LEFT MAIN WHEEL WELL BS 930 FITTING SUSPECT CRACK ON I/B VERTICAL FLANGE.  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-40-04, 53-10-3, 53-10-4, 51- 10-02 & 51-40-3 & DRAWINGS 65-16336 & 65C15732.
